# SDR DALA2017081006126

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 115,853 hours, 14,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: R5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG, DOOR R5 ON SHORT FINAL. INTERMITTENT. HAD PLF MSG 52109 DOOR ENTRY R5 SWITCH FAIL. PER FIM 52-71-00-812-820. REPLACED R5 ENTRY DOOR SWITCH S38 IAW AMM 52-71-01. OP CK GOOD.
